# SDR IPXA2024071750251

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,853 hours, 20,708 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER DRIPPING FROM WINDOW INTO 02 MASK BETWEEN L1 AND L2.  ADJUSTED THE LINK ARM TO PUSH WINDOW OUTBOARD TO MAKE CONTACT WITH SEAL. REF AMM 56-11-02-825-013.
